首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Analytical Solution for Normal Depth Problem in a Vertical U-shaped Open Channel Using the Rough Model Method
  • 本地全文:下载
  • 作者:Bachir Achour
  • 期刊名称:Journal of Scientific Research and Reports
  • 电子版ISSN:2320-0227
  • 出版年度:2015
  • 卷号:6
  • 期号:6
  • 页码:468-475
  • DOI:10.9734/JSRR/2015/16682
  • 出版社:Sciencedomain International
  • 摘要:Normal depth plays a significant role in the design of open channels and in the analysis of the non-uniform flow as well. Currently there is no analytical method for calculating the normal depth in the open channels. Current methods are either iterative or approximate and consider, unreasonably, Chezy’ coefficient or Manning’s roughness coefficient as a given data of the problem. Yet, both of these coefficients depend in particular on the normal depth sought and it is therefore unjustified to fix them beforehand. To overcome this drawback, the rough model method (RMM) seems to be the most appropriate tool. The RMM takes into account, in particular, the effect of the absolute roughness which is a readily measurable parameter in practice. The method is based on known referential rough model characteristics used to deduce the normal depth by means of a non-dimensional correction factor.
  • 关键词:Normal depth; U-shaped channel; rough model method; turbulent flow; discharge; energy slope.
国家哲学社会科学文献中心版权所有